# SDR DALA2015032602427

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW NR 10 WINDOW LT SIDE OF FUSELAGE.  CUTOUT DAMAGE SKIN BELOW WINDOW 10 AT STRINGER 16L.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM.
